# SDR DHL2004367001

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 290, THE DOORS LIGHT AND CHIME (MWP) ILLUMINATED BRIEFLY 2 TIMES AND EXTINGUISHED.  PRESSURIZATION NORMAL.  COMPLETED EMERGENCY CHECK LIST.  NO LIGHT ON S/O'S PANEL.  PERFORMED DOOR WARNING TEST AND FOUND RIGHT FORWARD COMPARTMENT DOOR NOT FULLY CLOSED.  SECURED DOOR AND FINISHED TEST IAW M/M 52-71-00.  OPS CHECKED GOOD ON GROUND.
